IGB

Connexion

(Article of periodic en Anglais - 1990)

Document title

Minimum Froude number and the equilibrium of alluvial sand rivers

Authors(s) and Affiliation(s)

JIA Y. ;

Abstract

Computer simulations for sand bed rivers show that the Froude number of the flow tends to a minimum value when the equilibrium river tends to a certain hydraulic geometry. Evidence from 57 alluvial sand material rivers and stable canals shows that this simulated hydraulic geometry with minimum Froude number corresponds to the natural equilibrium state

Source

Article of periodic

published at : Earth surface processes and landforms / ISSN 0197-9337 / CODEN ESPLDB

Editor : Wiley, Chichester - ROYAUME-UNI (1981)

Millesime : 1990, vol. 15, no3 [pp. 199-209]

Bibliographic references : 28 réf.

Language

Anglais

Localisation

Centre national de la recherche scientifique

INIST-CNRS, Cote INIST : 17355

Refdoc record number (ud4) : 11871461 : Permanent link - XML version
Powered by Pxxo